# SDR 2016FA0000128

- Difficulty date: February 12, 2016
- Submitted: March 11, 2016
- Operation: General aviation
- Aircraft: N60189
- Make and model: Beech 77
- Aircraft serial: WA7
- Engine: Lyc O235L2C
- Propeller: Snsnch 72CK
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 576575
- Part serial: 0144
- Condition: Leaking
- Location: Oil System
- Part time: 600 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS IS A NORMALLY OPEN OIL PRESSURE SWITCH.  CONTACTS CLOSE AT 4 PSI TO ACTIVATE THE ENGINE HR METER.  THE SWITCH CONSTRUCTION IS METAL BODY, CRIMPED ON THE PLASTIC SWITCH.  THIS IS WHERE THE OIL LEAK PROBLEM STARTS.  THIS IS THE SECOND SWITCH TO FAIL AND LEAK IN 200 HRS.  ALSO, TRAINING ACFT HAVE THESE SWITCHES TO KEEP UP WITH RENTAL HRS OF THE ACFT.  THEY OPERATE IN UP TO GO TO 100 PSI OIL PRESSURE AND HAVE SEEN MANY DEVELOP AN OIL LEAK, NOT JUST THIS ONE IN THE REPORT.  THE LEAKING OIL IS A FIRE HAZZARD OR ENGINE FAILURE, PN IS 10-00813.  THIS OIL PRESSURE SWITCH HAD BEEN IN SERVICE 600 HRS PREVIOUS, SWITCH LASTED 200 HRS.
